Publication

Reflexivity and the fixed-point property for nonexpansive maps

Dowling, P.N.
Lennard, C.J.
Turett, B.
Repository DOI
Publication Date
1996-06-01
Keywords
Type
Article
Downloads
Citation
Dowling, P.N. Lennard, C.J.; Turett, B. (1996). Reflexivity and the fixed-point property for nonexpansive maps. Journal of Mathematical Analysis and Applications 200 (3), 653-662
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1006/jmaa.1996.0229
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland